Table of Contents
International Journal of Stochastic Analysis
Volume 2010, Article ID 875908, 17 pages
http://dx.doi.org/10.1155/2010/875908
Research Article

General Decay Stability for Stochastic Functional Differential Equations with Infinite Delay

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 14 November 2009; Accepted 19 January 2010

Academic Editor: Nikolai Leonenko

Copyright © 2010 Yue Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Liu, Xuejing Meng, and Fuke Wu, “General Decay Stability for Stochastic Functional Differential Equations with Infinite Delay,” International Journal of Stochastic Analysis, vol. 2010, Article ID 875908, 17 pages, 2010. https://doi.org/10.1155/2010/875908.